| Model Number |
004628-005 |
| Medical Device Problem Code |
Date/Time-Related Software Problem (2582)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump time was incorrect, cause was unknown.Customer reported a blood glucose level of 170 mg/dl.During troubleshooting with tandem technical support, the customer corrected the time and resumed insulin therapy.